MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATHLON PRIM TIB BASEPLATE - CEMENTED; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co

Stryker Orthopaedics-Mahwah TRIATHLON PRIM TIB BASEPLATE - CEMENTED; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Catalog Number 5520-B-400
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Second revision tka.Reason for revision: loosening.Outcome: all implants removed, ts femur implanted, universal baseplate implanted, ts insert implanted.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.

Brand Name
TRIATHLON PRIM TIB BASEPLATE - CEMENTED
Common Device Name
Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50435586
Report Number0002249697-2026-00759
Device Sequence Number10405258
Product Code MBH
UDI-Device Identifier07613327050325
UDI-Public07613327050325
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5520-B-400
Device Lot NumberYDJ2S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexFemale